# SDR AALA201712069029

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 32,626 hours, 11,477 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. VERY EXCESSIVE NOSE WHEEL VIBRATION AFTER ROTATION ON TAKE OFF. MAINTENANCE FOUND CENTER HINGE PIN FOR TORQUE LINK WORN. REPLACED CENTER HINGE PIN PER AMM 32-21-27.
